# SDR AALA200801895

- Difficulty date: July 17, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 38,948 hours, 38,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OVERHEAD MID GALLEY INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT OVERHEAD MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
